# SDR CALA9601644

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 2430 · DC Generating System
- Part: Relay Module
- Part number: 654980821
- Condition: Burnt
- Location: Cockpit
- Part time: 8,161 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WITH FUMES WAS OBSERVED COMING FROM ELECTRICAL PANEL BY THE JUMP SEAT ON AIRCRAFT RIGHT ON APPROACH.  THE M181 MODULE WAS HOT TO TOUCH, THE MODULE WAS REMOVED AND SMELLED BURNT.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE M181 RELAY MODULE.  THE MODULE TESTED GOOD AND NO OTHER DISCREPANCIES WERE FOUND.
